# SDR VNAA2025050800050

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195723 DISCREPANCY: L.B.L. 27.00 FLOOR BEAM IS CORRODED BETWEEN F.S. 1000.00 AND F.S. 1051.00. CORRECTIVE ACTION: REPAIRED DAMAGE I.A.W. CRJ 700 SRM 53-00-41-201-001-A01.
